# SDR SWAA2021022244600

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS 294.5 AND RBL 54 AT FWD GALLEY AREA / PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 294.5 RBL 17 AND RBL 60 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 MATERIAL USED EXTRUSION PN BAC 1503-101052 PO #2017503198 ALUMINUM SHEET CLAD 0.080' PO#2020-180355 ALUMINUM SHEET ALCLAD 0.071' PO#2019577967 ALUMINUM A/C SHEET 0.032' PO#2015509874
